# SDR IXX2008F00048

- Difficulty date: June 13, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING INBOARD FLAP UPPER PANEL HAS IMPROPER REPAIR AND DENTS AT STATION XW 3000 TO STATION XW 92.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, AND BONDED DOUBLER.   BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2, DC8 SRM 57-1-0 PAGE 1, SRM 51-3-0, SRM 51-1-21, DC8 SRM 57-7-1 FIG 1 ITEM "A", DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DC8 SRM 51-1-8B, DC8 SRM 51-1-1, SRM 51-3-0, AND SRM 51-3-1.  (S)
